# SDR SWAA2022012563028

- Difficulty date: January 21, 2022
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 15,167 hours, 7,116 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H O/B AFT FLASHLIGHT INOP AT AFT FLIGHT ATTENDANT STATION. ; RH IB AFT FLASHLIGHT INOP AT AFT FLIGHT ATTENDANT STATION. / [01] PERFORMED OPS CK OF BOTH AFT F/A R/H INBD AND OTBD EMERGENCY FLASH LIGHTS IAW AMM 25-64-00. OPS CK GOOD AT THIS TIME. BOTH AFT F/A R/H INBD AND OTBD FLASHLIGHTS REQUIRE WHITE TAMPER STRIPS.; [02] OPS CHECK GOOD & INSTALLED WHITE TAMPER STRIPS PER AMM 25-64-00. THIS CLEARS MEL 25-12-01.
